# SDR COMA0160762

- Difficulty date: October 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 17,943 hours, 17,164 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5296.  DURING DESCENT INTO CVG AND AFTER THE APU WAS STARTED; STRONG ODOR OF FUEL THROUGHOUT THE ENTIRE AIRCRAFT.INSPECTED FUEL SYSTEM FOR POSSIBLE LEAKS, OPERATED APU AND AIR CONDITIONING SYSTEM, DISCREPANCY COULD NOT BE DUPLCIATED BY MAINTENANCE, NO DEFECTS NOTED.
